# SDR NOCA03309

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 11AB AND 27AB WILL NOT ILLUMINATE.  REPLACED 2 BLOWN FUSE IN BATTERY PACK CHARGER AT STA 888, OPS CHECK OK PER AMM 33-51-07 AND WDM 33-51-11.
